An Adaptive Control Policy of Discrete-Time Linear Systems With Random Parameters

[+] Author and Article Information
Toshio Yoshimura, Masanori Kiyota, Takashi Soeda

Department of Mechanical Engineering, University of Tokushima, Minamijosanjima 2-1, Tokushima, Japan

J. Dyn. Sys., Meas., Control 101(4), 361-363 (Dec 01, 1979) (3 pages) doi:10.1115/1.3426452 History: Received September 20, 1979; Online July 13, 2010


An adaptive control policy of discrete-time linear systems with random parameters under a quadratic control cost function is treated. The policy is mainly based on the concept of one-measurement optimal feedback control. Simulation results indicate that the proposed method is superior to the certainty equivalence control.

Copyright © 1979 by ASME
Your Session has timed out. Please sign back in to continue.






Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In